# SDR JGVR20171113001

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 12,710 hours, 10,270 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUNDS PLATING MISSING ON THE NOSE WHEEL AXLE TUBE DURING NOSE WHEEL R&R. REPLACED AXLE TUBE WITH NEW ONE P/N 7142022-21.
